Riemann integrability of a nowhere continuous multifunction

Authors

  • Bożena Piątek Institute of Mathematics, Silesian University of Technology, Kaszubska 23, 44-100 Gliwice, Poland

Abstract

We present an example of the Riemann integrable multifunction which is discontinuous at each point with respect to the Hausdorff metric. The constructed multifunction is neither lower nor upper semicontinuous.

References

C. Castaing, M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin – New York, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##

F.S. De Blasi, On the differentiability of multifunctions, Pacific J. Math. 66 (1976), no. 1, 67-81.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Dinghas, Zum Minkowskischen Integralbegriff abgeschlossener Mengen, Math. Z. 66 (1956), 173-188.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Hukuhara, Intégration des applications mesurables dont la valeur est un compact convexe, Funkcial. Ekvac. 10 (1967), 205-223.
##plugins.generic.googleScholarLinks.settings.viewInGS##

B. Piątek, On the Sincov functional equation, Demonstratio Math. 38 (2005), no. 4, 875-881.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, Integral representations of convex and concave set-valued functions, Demonstratio Math. 35 (2002), no. 4, 727-742.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Rådström, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165-169.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Urbański, A generalization of the Minkowski–Rådström–Hörmander theorem, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), no. 9, 709-715.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2008-11-08

How to Cite

Piątek, B. (2008). Riemann integrability of a nowhere continuous multifunction. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 7, 5–13. Retrieved from https://studmath.uken.krakow.pl/article/view/13264